# SDR 96UAL900351

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617UA
- Make and model: Boeing 767222
- Aircraft serial: 21877
- Engine: Pwa JT9D7R4D
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF, RIGHT INTEGRATED DRIVE GENERATOR FAILED.  THE IDG WAS DISCONNECTED.
